Open Access
Translator Disclaimer
2015 An exploration of ideal-divisor graphs
Michael Axtell, Joe Stickles, Lane Bloome, Rob Donovan, Paul Milner, Hailee Peck, Abigail Richard, Tristan Williams
Involve 8(1): 87-98 (2015). DOI: 10.2140/involve.2015.8.87

Abstract

Zero-divisor graphs have given some interesting insights into the behavior of commutative rings. Redmond introduced a generalization of the zero-divisor graph called an ideal-divisor graph. This paper expands on Redmond’s findings in an attempt to find additional information about the structure of commutative rings from ideal-divisor graphs.

Citation

Download Citation

Michael Axtell. Joe Stickles. Lane Bloome. Rob Donovan. Paul Milner. Hailee Peck. Abigail Richard. Tristan Williams. "An exploration of ideal-divisor graphs." Involve 8 (1) 87 - 98, 2015. https://doi.org/10.2140/involve.2015.8.87

Information

Received: 19 February 2013; Revised: 25 June 2013; Accepted: 3 July 2013; Published: 2015
First available in Project Euclid: 22 November 2017

zbMATH: 1312.13029
MathSciNet: MR3321713
Digital Object Identifier: 10.2140/involve.2015.8.87

Subjects:
Primary: 13M05

Keywords: commutative ring with identity , ideal-divisor graph , radical ideal , zero-divisor graph

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.8 • No. 1 • 2015
MSP
Back to Top